1 doctor weighed in:

I've recently been on antibiotics for acute tonsillitis it went away for a few days and has now come back with a rash on my chest is this serious?

1 doctor weighed in
Dr. John Goldman
Internal Medicine - Rheumatology

In brief: Allergy to antibioti

Maybe allergic reaction to the anabiotic, may have a decreased or incomplete anabiotic to treat the tonsillitis.
Your position will have the final term of anabiotic if they tonsillitis has not been cleared and bacteria still remain

In brief: Allergy to antibioti

Maybe allergic reaction to the anabiotic, may have a decreased or incomplete anabiotic to treat the tonsillitis.
Your position will have the final term of anabiotic if they tonsillitis has not been cleared and bacteria still remain
Dr. John Goldman
Dr. John Goldman
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors